Journal of Geometry and Symmetry in Physics

Deformations of Symplectic Structures by Moment Maps

Tomoya Nakamura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study deformations of symplectic structures on a smooth manifold $M$ via the quasi-Poisson theory. We can deform a given symplectic structure $\omega $ with a Hamiltonian $G$-action to a new symplectic structure $\omega ^t$ parametrized by some element $t$ in $\Lambda^2\mathfrak{g}$. We can obtain concrete examples for the deformations of symplectic structures on the complex projective space and the complex Grassmannian. Moreover applying the deformation method to any symplectic toric manifold, we show that manifolds before and after deformations are isomorphic as a symplectic toric manifold.

Article information

Source
J. Geom. Symmetry Phys., Volume 47 (2018), 63-84.

Dates
First available in Project Euclid: 10 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1525939248

Digital Object Identifier
doi:10.7546/jgsp-47-2018-63-84

Mathematical Reviews number (MathSciNet)
MR3822061

Zentralblatt MATH identifier
06944467

Citation

Nakamura, Tomoya. Deformations of Symplectic Structures by Moment Maps. J. Geom. Symmetry Phys. 47 (2018), 63--84. doi:10.7546/jgsp-47-2018-63-84. https://projecteuclid.org/euclid.jgsp/1525939248


Export citation